# SDR DL757021253

- Difficulty date: October 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 58,053 hours, 31,563 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 829913434
- Condition: Broken
- Location: Cabin
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT FRAME BROKE ON TOURIST SEAT 22DEF ON TAKEOFF IN PHL.  REPLACED SEAT.
